# SDR 04FDEA00229

- Difficulty date: January 28, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10
- Aircraft serial: 46907
- Aircraft time: 47,709 hours, 22,553 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON INITIAL GEAR EXTENSION GEAR WOULD NOT COME DOWN AND LOCK.  RECYCLED GEAR, EXTENSION NORMAL, ALL 3 DOWN AND LOCKED.  INSPECTED GEAR, COULD NOT FIND ANY DEFECTS.  A/C OK FOR SERVICE PER M/M 32-31-01 AND TAFI 32-30.
